Spacelike CMC 1 surfaces with elliptic ends in de Sitter 3-Space

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)289-320
Number of pages32
JournalHokkaido Mathematical Journal
Volume35
Issue number2
Publication statusPublished - 2006

Cite this

Spacelike CMC 1 surfaces with elliptic ends in de Sitter 3-Space. / Fujimori, Shoichi.

In: Hokkaido Mathematical Journal, Vol. 35, No. 2, 2006, p. 289-320.

Research output: Contribution to journalArticle

@article{a01a38d870e543b497805b8a23b833c4,
title = "Spacelike CMC 1 surfaces with elliptic ends in de Sitter 3-Space",
author = "Shoichi Fujimori",
year = "2006",
language = "English",
volume = "35",
pages = "289--320",
journal = "Hokkaido Mathematical Journal",
number = "2",

}

TY - JOUR

T1 - Spacelike CMC 1 surfaces with elliptic ends in de Sitter 3-Space

AU - Fujimori, Shoichi

PY - 2006

Y1 - 2006

M3 - Article

VL - 35

SP - 289

EP - 320

JO - Hokkaido Mathematical Journal

JF - Hokkaido Mathematical Journal

IS - 2

ER -